# SDR EISA20000115

- Difficulty date: August 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,274 hours, 54,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1520792
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LEFT O/B SEAT TRACK CRACKED STA 420.  REMOVED SECTION OF DAMAGED SEAT TRACK IAW B727 SRM 53-10-5.  FABRICATED NEW SEAT TRACK IAW B727 SRM 53-10-5.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED SEAT TRACK SPLICE IAW B727 53-10-5.
